# SDR AALA201605149006

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 51,796 hours, 21,984 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  INFLIGHT THE WHEELS PAGE SHOWED AMBER XX'S FOR THE NOSE GEAR DOORS.  CREW REPORTED LOUD NOISE COMING FROM THE FRONT OF THE ACFT & A SLIGHT VIBRATION WAS ALSO FELT.  THE FLIGHT CREW DECLARED AN EMER & WHEN GEAR LOWERED IT WAS UNEVENTFUL WITH NO ABNORMAL INDICATION, NO MORE AMBER XX'S.  THE ACFT LANDED SAFELY & TAXIED TO THE GATE WITH NO FURTHER INCIDENTS.  PERFORMED VISUAL INSPECTION OF NLG & NLG DOORS, NO DEFECTS NOTED.  PERFORMED NUMEROUS SATISFACTORY OPERATIONAL CHECKS OF NLG DOORS IAW AMM 32-22-00.  CHECKED GOOD.  PERFORMED BITE CHECK OF LGCIU 1 & 2 NO FAULTS.
